On the differential equations of Hill in the theory of the motion of the Moon (II)

J. F. Steffensen Copenhagen

TBD mathscidoc:1701.331118

Acta Mathematica, 95, (1), 25-37, 1956.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:44 uploaded by actaadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{j.1956on,
  title={On the differential equations of Hill in the theory of the motion of the Moon (II)},
  author={J. F. Steffensen},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203144043229827},
  booktitle={Acta Mathematica},
  volume={95},
  number={1},
  pages={25-37},
  year={1956},
}
J. F. Steffensen. On the differential equations of Hill in the theory of the motion of the Moon (II). 1956. Vol. 95. In Acta Mathematica. pp.25-37. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203144043229827.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved